# SDR C2XA04TY106

- Difficulty date: July 1, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145
- Aircraft serial: 145138
- Aircraft time: 12,058 hours, 8,772 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 3C INSPECTION THE LEFT INBD FLOOR SUPPORT WAS FOUND CORRODED AT BOTTOM OF RAMP IN GALLEY.  MAINT CUT OUT DAMAGE AND FAB A NEW REPAIR FOR THE EFFECTED AREA AND INSTALL NEW REPAIR PART IAW EMB 135/145 SRM 53-21-10; 53-21-03 AND 51-40-06 ALSO CPM 51-21-04; 05; 06.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
